# SDR FDEA200907232711

- Difficulty date: July 23, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 57,193 hours, 13,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CARRY OUT HFEC INSPECTION ON INBD PIVOT HOLE AT RT WING INBD FLAP OUTBD HINGE (FLAP SIDE) DUE TO HOLE CORROSION.  REWORKED AS PER E.A. NO. 1-5750-132706, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
